# SDR QXEA200800429

- Difficulty date: April 26, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 25,098 hours, 35,823 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: M390166105L
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EUG - FLIGHT 2040 - ON TAKEOFF APPROACHING 70 KNOTS, THE AUTOFEATHER ARM LIGHT DID NOT ILLUMINATE.  ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE AUTOFEATHER CONTROL RELAY 6121-K5.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
